English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Numerical Solution of the Infinite-Dimensional LQR Problem and the Associated Riccati Differential Equations

Benner, P., & Mena, H. (2018). Numerical Solution of the Infinite-Dimensional LQR Problem and the Associated Riccati Differential Equations. Journal of Numerical Mathematics, 26(1), 1-20. doi:10.1515/jnma-2016-1039.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-002B-2E74-B Version Permalink: http://hdl.handle.net/21.11116/0000-0000-D3B0-A
Genre: Journal Article

Files

show Files
hide Files
:
2331929.pdf (Publisher version), 784KB
Name:
2331929.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
© This publication is with permission of the rights owner freely accessible on MPG.PuRe.
License:
-

Locators

show

Creators

show
hide
 Creators:
Benner, Peter1, Author              
Mena, Hermann2, Author
Affiliations:
1Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              
2University of Innsbruck, ou_persistent22              

Content

show

Details

show
hide
Language(s):
 Dates: 2018
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Numerical Mathematics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 26 (1) Sequence Number: - Start / End Page: 1 - 20 Identifier: ISSN: 1569-3953